MAUDE Adverse Event Report: Covidien EEA; STAPLER, SURGICAL

Covidien EEA; STAPLER, SURGICAL
Model Number EEA28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, intra-operatively, the air leak test was positive after firing the stapler requiring a laparoscopic suture repair and diverting stoma.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EEA
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50842647
Report Number2647580-2026-02764
Device Sequence Number10461421
Product Code GAG
UDI-Device Identifier10884523005530
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEEA28
Device Catalogue NumberEEA28
Device Lot NumberP5K1289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown